advertisement
Question
Posted by: Melinda van der Westhuizen | 2009-06-27

Eyes

During course of Fertomid, my eys became tender and painfull in light. Spottig flashes. Stopped Fertomid, pain gone, still a bit sensitive to light, eye muscle feels tired and eye feels " loos"  and small? Will sysptoms go away? What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Melinda

It is a reaction due to Fertomid and it is a good thing that you stopped taking it. I strongly suggest that you consult the doctor who prescribed the medication. The side-effects should disappear.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement